Publication
Title
Inequality of wellbeing : a multidimensional approach
Author
Abstract
Language
English
Source (journal)
Economica / London School of Economics and Political Science. - London
Publication
London : 2012
ISSN
0013-0427 [print]
1468-0335 [online]
Volume/pages
79:316(2012), p. 721-746
ISI
000308933500006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.11.2012
Last edited 08.01.2018
To cite this reference